# SDR YENA2024011800070

- Difficulty date: January 16, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N2047J
- Make and model: Airbus A321-271N
- Aircraft serial: 09315
- Aircraft time: 12,756 hours, 3,570 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#9, JFK-SDQ. 'WHILE AT CRUISE AT FL 300. INFLIGHT NOTIFIED THE COCKPIT OF A "DIRTY SOCK" ODOR. AIRCRAFT WAS DEVIATING AROUND WX+ RAIN. INFLIGHT ADVISED THAT ODOR DISSIPATED AFTER GETTING INTO CLEAR AIR ODOR WAS ONLY NOTICEABLE IN AFT CABIN. ODOR RETURNED ON FINAL APPROACH DISSIPATED ONCE ON GROUND; COMPLISED WITH INFORMATION NOTICE 2017-T015, SECTION B1. DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM-05-50-00-991-01200. A/C OK FOR SVC NO OIL LEAKS FOUND THE A/C IS OK FOR SVC MCC NOTIFIED.'
